Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 17 > May 2023

 

 

Detecting Retinal Damage with Image Analysis using Machine learning Algorithm, Volume 17, No. 3 (May 2023), PP:395-403

doi:10.18576/amis/170301

Download

Authors:
Anitha. E - Computer Science and Engineering, Hindustan Institute of Technology and Science, Padur, Chennai, India\\ Information Technology, Loyola-ICAM College of Engineering and Technology, Nungambakkam, Chennai, India
A. Antonidoss - Computer Science and Engineering, Hindustan Institute of Technology and Science, Padur, Chennai, India

 

Fuzzy Time Series Inference for Stationary Linear Processes: Features and Algorithms With Simulation, Volume 17, No. 3 (May 2023), PP:405-416

doi:10.18576/amis/170302

Download

Authors:
Khaled M. Alqahtani - Department of Mathematics, College of Science and Humanities in Al-Kharj, Prince Sattam Bin Abdulaziz University, Al-Kharj 11942, Saudi Arabia
Mohammed H. El-Menshawy - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr city 11884, Cairo, Egypt
Mohamed S. Eliwa - Department of Statistics and Operation Research, College of Science, Qassim University, Buraydah 51482, Saudi Arabia\\ Department of Mathematics, International Telematic University Uninettuno, I-00186 Rome, Italy\\ Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
Mahmoud El-Morshedy - Department of Mathematics, College of Science and Humanities in Al-Kharj, Prince Sattam Bin Abdulaziz University, Al-Kharj 11942, Saudi Arabia\\ Department of Statistics and Computer Science, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
Rashad M. EL-Sagheer - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr city 11884, Cairo, Egypt\\ High Institute of Computer and Management Information System, First Statement, New Cairo 11865, Cairo, Egypt

 

On Generalized Harmonically ψ-MT-Convex Functions via Local Fractional Integrals and some Applications, Volume 17, No. 3 (May 2023), PP:417-429

doi:10.18576/amis/170303

Download

Authors:
Miguel Vivas-Cortez - Escuela de Ciencias F ́ısicas y Matema ́ticas, Facultad de Ciencias Naturales y Exactas, Pontificia Universidad Cato ́lica del Ecuador, Sede Quito, Ecuador
Muhammad Shoaib Saleem - Department of Mathematics, University of Okara, Pakistan
Ahsan Fareed Shah - Department of Mathematics, University of Okara, Pakistan\\ Department of Mathematics, Government College University Lahore, Pakistan\\ Quaid E Azam Academy for Educational Development, Lahore, Pakistan
Waqas Nazeer - Department of Mathematics, Government College University Lahore, Pakistan
Jorge Eliecer Herna ́ndez Herna ́ndez - Departamento de Te ́cnicas Cuantitativas, Decanato de Ciencias Econo ́micas y Empresariales, Universidad Centroccidental Lisandro Alvarado, Barquisimeto, Venezuela

 

Approach to Cryptography from the Lieb-Liniger Model, Volume 17, No. 3 (May 2023), PP:431-436

doi:10.18576/amis/170304

Download

Authors:
Mukhayo Rasulova - Institute of Nuclear Physics Academy of Sciences Republic of Uzbekistan, Tashkent 100214, Republic of Uzbekistan

 

Legendre Polynomials’ Second Derivative Tau Method for Solving Lane-Emden and Ricatti Equations, Volume 17, No. 3 (May 2023), PP:437-445

doi:10.18576/amis/170305

Download

Authors:
M. Abdelhakem - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt\\ Basic Science Department, School of Engineering, Canadian International College, New Cairo, Egypt\\Helwan School of Numerical Analysis in Egypt (HSNAE)
Mona Fawzy - Basic Science Department, October High Institute for Engineering & Technology (OHI), 6 October, Egypt\\ Helwan School of Numerical Analysis in Egypt (HSNAE)
M. El-Kady - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt\\ Basic Science Department, School of Engineering, Canadian International College, New Cairo, Egypt\\ Helwan School of Numerical Analysis in Egypt (HSNAE)
Hanaa Moussa - Basic Science Department, School of Engineering, Canadian International College, New Cairo, Egypt\\ Helwan School of Numerical Analysis in Egypt (HSNAE)

 

Numerical Solutions of a Three-Dimensional Schro ̈dinger Equation for a Non–Relativistic Quark Model, Volume 17, No. 3 (May 2023), PP:447-452

doi:10.18576/amis/170306

Download

Authors:
M. Allosh - Physics Department, Faculty of Science, South Valley University, 83523 Qena, Egypt
M. S. Abdelaal - Physics Department, Faculty of Science, South Valley University, 83523 Qena, Egypt
F. Alshowaikh - Arts and Science College, Ahlia University, P.O. Box 10878, Manamma, Kingdom of Bahrain
A. Ismail - Department of Physics, Al–Azhar University, 71524 Assiut, Egypt

 

A New Iterative Approach for Designing Passive Harmonic Filters for Variable Frequency Drives, Volume 17, No. 3 (May 2023), PP:453-468

doi:10.18576/amis/170307

Download

Authors:
Tareq Foqha - Electrical Engineering Department, Faculty of Engineering and Information Technology, Arab American University, Jenin 13, Palestine
Samer Alsadi - Electrical Engineering Department, Palestine Technical University-Kadoorie, Tulkarm P305, Palestine
Osama Omari - Electrical Engineering Department, Faculty of Engineering and Information Technology, Arab American University, Jenin 13, Palestine
Mohammad Rasmi AL-Mousa - Department of Cyber Security, Zarqa University, Zarqa, 13132, Jordan
Salem Aljazzar - College of Engineering, University of Business and Technology, Jeddah 21448, Saudi Arabia
Mohammad Kanan - College of Engineering, University of Business and Technology, Jeddah 21448, Saudi Arabia
Jihad Asad - Department of Physics, Faculty of Applied Science, Palestine Technical University-Kadoorie, Tulkarm P305, Palestine

 

Ruled Surfaces with Stationary Width in Euclidean 3-Space E3, Volume 17, No. 3 (May 2023), PP:469-474

doi:10.18576/amis/170308

Download

Authors:
Maryam T. Aldossary - Department of Mathematics, College of Science, Imam Abdulrahman bin Faisal University, P.O. Box-1982 Damam, Saudi Arabia
Rashad A. Abdel-Baky - Department of Mathematics, Faculty of Science, University of Assiut, 71516 Assiut, Egypt

 

Relationship between Illicit Drug Users and Bandits in a Population: Mathematical Modelling Approach, Volume 17, No. 3 (May 2023), PP:475-492

doi:10.18576/amis/170309

Download

Authors:
John O. Akanni - Department of Mathematical and Computing Sciences, Koladaisi University Ibadan, Oyo State, Nigeria\\ Department of Mathematics, Universitas Airlangga, Kampus C Mulyorejo Surabaya 60115, Indonesia
Afeez Abidemi - Department of Mathematical Sciences, Federal University of Technology, Akure, P.M.B. 704, Ondo State, Nigeria

 

Improving Numerical Solutions for the Generalized Huxley Equation: The New Iterative Method (NIM), Volume 17, No. 3 (May 2023), PP:493-427

doi:10.18576/amis/170310

Download

Authors:
Belal Batiha - Faculty of Science and Information Technology, Mathematics Department, Jadara University, Irbid, Jordan
Areen Al-khateeb - Faculty of Science and Information Technology, Mathematics Department, Jadara University, Irbid, Jordan
Hamzeh Zureigat - Faculty of Science and Information Technology, Mathematics Department, Jadara University, Irbid, Jordan

 

Some Properties of Incomplete First Appell Hypergeometric Matrix Functions, Volume 17, No. 3 (May 2023), PP:429-435

doi:10.18576/amis/170311

Download

Authors:
Ayed Al e’damat - Department of Mathematics, Faculty of Science, Al-Hussein Bin Talal University, Ma’an - Jordan
Ashish Verma - Department of Mathematics, V. B. S. Purvanchal University, Jaunpur (U.P.)- 222003, India
Jihad Younis - Department of Mathematics, Aden University, Aden, P.O.Box 6014, Yemen
Hassen Aydi - Department of Mathematics and Applied Mathematics, Sefako Makgatho Health Sciences University, Ga-Rankuwa, South Africa

 

Application of Effective Semi-Analytical Algorithms for Neutral and Retarded Volterra Integrodifferential Equations, Volume 17, No. 3 (May 2023), PP:437-450

doi:10.18576/amis/170312

Download

Authors:
Mohamed S. M. Bahgat - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt
Mofida Zaki - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt

 

Effects of Factors on the Market Price of the Shares Using Design of Experiment, Volume 17, No. 3 (May 2023), PP:451-458

doi:10.18576/amis/170313

Download

Authors:
Amir Ahmad Dar - Department of Mathematical Sciences, Islamic University of Science and Technology, Pulwana, India
Mohammad Shahfaraz Khan - Department of Business Administration, University of Technology and Applied Sciences, Salalah, Oman
Imran Azad - Department of Business Administration, University of Technology and Applied Sciences, Salalah, Oman
Tanveer Ahmad Tarray - Department of Mathematical Sciences, Islamic University of Science and Technology, Pulwana, India
N. Anuradha - GITAM School of Business, Gandhi Institute of Technology and Management, Visakhapatnam, India
Qaiser Farroq Dar - Department of Health Research, ICMR-National Institute of Research in Tribal Health, Jabalpur, India
Bilal Ahmad Chat - Department of Mathematical Sciences, Islamic University of Science and Technology, Pulwana, India

 

Closed-Form Solutions for Cauchy-Euler Differential Equations through the New Iterative Method (NIM), Volume 17, No. 3 (May 2023), PP:459-467

doi:10.18576/amis/170314

Download

Authors:
Belal Batiha - Faculty of Science and Information Technology, Jadara University, Irbid, Jordan
Ahmed Salem Heila - Faculty of Science and Information Technology, Jadara University, Irbid, Jordan
Firas Ghanim - College of Sciences, University of Sharjah, Sharjah, United Arab Emirates

 

Polar Convex Programming: A New Paradigm for Nonlinear Optimization, Volume 17, No. 3 (May 2023), PP:469-481

doi:10.18576/amis/170315

Download

Authors:
Lilia Benakkouche - Department of Mathematics, The Jordan University, Amman 11942, Jordan\\ Department of Mathematics, M’Hamed Bougara University, Boumerde`s 35000, Algeria
Blake Whitman - Department of Mathematics, The Ohio State University, Columbus, OH 43210, Unites States
Baha Alzalg - Department of Mathematics, The Jordan University, Amman 11942, Jordan

 

Solitary Wave Solution for Fractional-Order General Equal-Width Equation via Semi Analytical Technique, Volume 17, No. 3 (May 2023), PP:483-493

doi:10.18576/amis/170316

Download

Authors:
Khalid K. Ali - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr-City, Cairo, Egypt
F. E. Abd Elbary - Department of Basic Engineeriing Sciences, Faculty of Engineering, MTI university, Cario, Egypt
Mohamed S. Abdel-wahed - Department of Basic Engineeriing Sciences, Faculty of Engineering at Benha, Benha university, Cario, Egypt
M. A. Elsisy - Department of Basic Engineeriing Sciences, Faculty of Engineering at Benha, Benha university, Cario, Egypt
Mourad S. Semary - Department of Basic Engineeriing Sciences, Faculty of Engineering at Benha, Benha university, Cario, Egypt

 

Fractional Dynamic Inequalities of Hardy’s Type on Time Scales, Volume 17, No. 3 (May 2023), PP:495-504

doi:10.18576/amis/170317

Download

Authors:
M. R. Kenawy - Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt

 

Adapted Shifted ChebyshevU Operational Matrix of Derivatives: Two Algorithms for Solving Even-Order BVPs, Volume 17, No. 3 (May 2023), PP:505-511

doi:10.18576/amis/170318

Download

Authors:
Dina Abdelhamied - Department of Basic Science, Faculty of Engineering, May University in Cairo (MUC), Cairo, Egypt\\Helwan School of Numerical Analysis in Egypt (HSNAE), Egypt
M. Abdelhakem - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt\\ Basic Science Department, School of Engineering, Canadian International College, New Cairo, Egypt\\ Helwan School of Numerical Analysis in Egypt (HSNAE), Egypt
M. El-Kady - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt\\ Basic Science Department, School of Engineering, Canadian International College, New Cairo, Egypt\\ Helwan School of Numerical Analysis in Egypt (HSNAE), Egypt
Y. H. Youssri - Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt

 

Monotonic and Asymptotic Properties of Solutions of Emden-Fowler Neutral Differential Equations and Their Applications, Volume 17, No. 3 (May 2023), PP:513-520

doi:10.18576/amis/170319

Download

Authors:
Osama Moaaz - Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51452, Saudi Arabia\\ Department of Mathematics, Faculty of Science, Mansoura University, 35516 Mansoura, Egypt
Shatha Qandos - Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51452, Saudi Arabia
Renad Alqefari - Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51452, Saudi Arabia
Razan Alrusainy - Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51452, Saudi Arabia

 

Establishing the Coexistence of Wolbachia-Carrying and Wild Aedes aegypti Populations by Feedback Linearization, Volume 17, No. 3 (May 2023), PP:521-533

doi:10.18576/amis/170320

Download

Authors:
Antone dos Santos Benedito - Departamento de Biodiversidade e Bioestatística, Instituto de Biociências (IBB), Universidade Estadual Paulista Júlio de Mesquita Filho (UNESP), 18618-689, Botucatu-SP, Brazil
Claudia Pio Ferreira - Departamento de Biodiversidade e Bioestatística, Instituto de Biociências (IBB), Universidade Estadual Paulista Júlio de Mesquita Filho (UNESP), 18618-689, Botucatu-SP, Brazil
Helenice de Oliveira Florentino - Departamento de Biodiversidade e Bioestatística, Instituto de Biociências (IBB), Universidade Estadual Paulista Júlio de Mesquita Filho (UNESP), 18618-689, Botucatu-SP, Brazil

 

PMRSA: Designing an Efficient and Secure Public-Key Similar to RSA Based on Polynomial Ring, Volume 17, No. 3 (May 2023), PP:535-538

doi:10.18576/amis/170321

Download

Authors:
Fatima Rheem Atea - Department of Mathematics, College of Education for Girls, University of Kufa, Al-Najaf, Iraq
Hassan Rashed Yassein - Department of Mathematics, College of Education, University of Al-Qadisiyah, Dewaniyah, Iraq

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved